American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 197 found      Go to page: 1 2 3 4 5 > >>

[31] Erica M. D’Agnillo and Leo G. Rebholz. On the enforcement of discrete mass conservation in incompressible flow simulations with continuous velocity approximation. Contemporary Mathematics 586 (2013) 143-151.
Book volume table of contents   
View Article: PDF

[32] F. Guillén-González, F. Marques-Lopes and M. Rojas-Medar. On the approximate controllability of Stackelberg-Nash strategies for Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 1759-1773.
Abstract, references, and article information   
View Article: PDF

[33] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part II: Weak solutions. Proc. Amer. Math. Soc. 141 (2013) 1313-1322.
Abstract, references, and article information   
View Article: PDF

[34] Matthias Geissert, Karoline Götze and Matthias Hieber. $L^{p}$-theory for strong solutions to fluid-rigid body interaction in Newtonian and generalized Newtonian fluids. Trans. Amer. Math. Soc. 365 (2013) 1393-1439.
Abstract, references, and article information   
View Article: PDF

[35] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part I: Strong solutions. Proc. Amer. Math. Soc. 141 (2013) 573-583. MR 2996962.
Abstract, references, and article information   
View Article: PDF

[36] Youming Liu and Junjian Zhao. An extension of Bittner and Urban's theorem. Math. Comp. 82 (2013) 401-411. MR 2983029.
Abstract, references, and article information   
View Article: PDF

[37] Jean-Luc Guermond, Peter D. Minev and Abner J. Salgado. Convergence analysis of a class of massively parallel direction splitting algorithms for the Navier-Stokes equations in simple domains. Math. Comp. 81 (2012) 1951-1977.
Abstract, references, and article information   
View Article: PDF

[38] Nathan Pennington. Recent local and global solutions to the Lagrangian Averaged Navier-Stokes equation. Contemporary Mathematics 581 (2012) 217-233.
Book volume table of contents   
View Article: PDF

[39] A. M. Blokhin and R. E. Semenko. Electrodynamical instability of layered structures. Quart. Appl. Math. 69 (2011) 651-676. MR 2893994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Umberto Massari, Mariarosaria Padula and Senjo Shimizu. Loss of control of motions from initial data for pending capillary liquid. Quart. Appl. Math. 69 (2011) 569-601. MR 2850746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Ling Hei Yeung and Manwai Yuen. Analytical solutions to the Navier-Stokes-Poisson equations with density-dependent viscosity and with pressure. Proc. Amer. Math. Soc. 139 (2011) 3951-3960. MR 2823041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Sadek Gala. Remark on a regularity criterion in terms of pressure for the Navier-Stokes equations. Quart. Appl. Math. 69 (2011) 147-155. MR 2807982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Ting Zhang and Daoyuan Fang. Random data Cauchy theory for the incompressible three dimensional Navier–Stokes equations. Proc. Amer. Math. Soc. 139 (2011) 2827-2837. MR 2801624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] D. Barbato, F. Flandoli and F. Morandin. Energy dissipation and self-similar solutions for an unforced inviscid dyadic model. Trans. Amer. Math. Soc. 363 (2011) 1925-1946. MR 2746670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] P. A. Krutitskii. The Dirichlet problem for Stokes equations outside open arcs in a half-plane and creeping flow over thin profiles. Quart. Appl. Math. 68 (2010) 537-556. MR 2676975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Donatella Donatelli. On the artificial compressibility method for the Navier-Stokes-Fourier system. Quart. Appl. Math. 68 (2010) 469-485. MR 2676972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Ana Maria Soane and Rouben Rostamian. Variational problems in weighted Sobolev spaces on non-smooth domains. Quart. Appl. Math. 68 (2010) 439-458. MR 2676970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] S. Kracmar, S. Necasová and P. Penel. $L^{q}$-approach of weak solutions to stationary rotating Oseen equations in exterior domains. Quart. Appl. Math. 68 (2010) 421-437. MR 2676969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Vladimir Maz′ya and Jürgen Rossmann. Boundary value problem for the Stokes system in a dihedron. Math. Surveys Monogr. 162 (2010) 381-441.
Book volume table of contents   
View Article: PDF

[50] Vladimir Maz′ya and Jürgen Rossmann. Mixed boundary value problems for the Stokes and Navier-Stokes systems in a bounded domain of polyhedral type. Math. Surveys Monogr. 162 (2010) 519-580.
Book volume table of contents   
View Article: PDF

[51] Vladimir Maz′ya and Jürgen Rossmann. Boundary value problems for second order systems in a dihedron. Math. Surveys Monogr. 162 (2010) 213-287.
Book volume table of contents   
View Article: PDF

[52] Vladimir Maz′ya and Jürgen Rossmann. Mixed boundary value problems for the Stokes system in a polyhedral cone. Math. Surveys Monogr. 162 (2010) 443-518.
Book volume table of contents   
View Article: PDF

[53] Vladimir Maz′ya and Jürgen Rossmann. The Dirichlet problem for strongly elliptic systems in a dihedron. Math. Surveys Monogr. 162 (2010) 23-87.
Book volume table of contents   
View Article: PDF

[54] Vladimir Maz′ya and Jürgen Rossmann. Introduction. Math. Surveys Monogr. 162 (2010) 1-5.
Book volume table of contents   
View Article: PDF

[55] Vladimir Maz′ya and Jürgen Rossmann. Prerequisites on elliptic boundary value problems in domains with conical points. Math. Surveys Monogr. 162 (2010) 9-21.
Book volume table of contents   
View Article: PDF

[56] Vladimir Maz′ya and Jürgen Rossmann. Elliptic Equations in Polyhedral Domains. Math. Surveys Monogr. 162 (2010) MR MR2641539.
Book volume table of contents   

[57] Vladimir Maz′ya and Jürgen Rossmann. The Dirichlet problem in a bounded domain of polyhedral type. Math. Surveys Monogr. 162 (2010) 141-160.
Book volume table of contents   
View Article: PDF

[58] Vladimir Maz′ya and Jürgen Rossmann. Boundary value problems for second order systems in a bounded polyhedral domain. Math. Surveys Monogr. 162 (2010) 355-377.
Book volume table of contents   
View Article: PDF

[59] Vladimir Maz′ya and Jürgen Rossmann. The Dirichlet problem for strongly elliptic systems in a cone with edges. Math. Surveys Monogr. 162 (2010) 89-140.
Book volume table of contents   
View Article: PDF

[60] Vladimir Maz′ya and Jürgen Rossmann. The Miranda-Agmon maximum principle. Math. Surveys Monogr. 162 (2010) 161-209.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 197 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia